# SDR 2007UALA00546

- Difficulty date: February 21, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 55,035 hours, 20,629 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Frame
- Condition: Faulty
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LT MED FWD FRAME CRACKED AT UPPER HINGE CUTOUT.  ALSO, EXTERNAL HANDLE DOES NOT STOW AND LATCH IN PAN AUTOMATICALLY.    [SUP 4-17-07]  MAJOR REPAIR ACCOMPLISHED. REPAIRED DOOR 2L PER A BOEING APPROVED REPAIR SCHEME.  BOEING AND UA ENGINEERING STILL EVALUATING THE CAUSE OF FAILURE.  INCORPORATED A PLAN OF INSTALLING A PREVENTIVE STEEL DOUBLER AT UPPER HINGE CUTOUT AT NEXT HEAVY MAINTENANCE VISITS.
